Sunday, February 27, 2011

Feeling yucky

I went to bed last night feeling okay, but woke up with a headache, with it quickly leading to nausea. About 30 minutes after I took my thyroid medication, I vomited. I mostly felt better after vomiting - no longer having the 'I need to throw up feeling'. However, all day long I had a hangover feeling....the one where you feel dehydrated, you kind of have a headache and slight nausea......needless to say, I did not have much of an appetite. This morning, it felt like a caffeine withdrawal headache. I had not had any kind of caffeine in over 3 days ( I usually don't drink much caffeine, but when I have nothing for 3+ days, I guess my body lets me know), so I drank some coffee and the throbbing headache eventually subsided, but a slight, dull one remained all day with the queasy feeling.....ugh! I read through all my medication side effects again and discovered Estrace can cause headaches and nausea. I started this medication last night., was this yucky feeling from my stress headache yesterday after dealing with the craziness of the ultrasound results, was it lack of caffeine, was I simply dehydrated ( I drank lots of fluid today and never felt better), was it the new medication, or a combination of any/all of those things???? I dunno. IF it is the medication, I hope my body adjusts and doesn't react this way the whole time I am taking it. Here is to feeling better!

UPDATE 10 PM:OR WAS IT SOMETHING ELSE? My daughter woke up tonight vomiting.....if my other children or husband start vomiting, the nausea may also been from something sounds like a lot of fun around here, huh?

No comments:

Post a Comment